# SDR HALA2020050600105

- Difficulty date: May 5, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 43,634 hours, 7,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND SUSPECTED CORROSION AT FRAME 76 - FRAME 77, STRINGER 41 LH - STRINGER 42 LH. (AFT CUTOUT HOLE OF WASTE     
EXHAUST SYSTEM). // FUSELAGE SKIN CORROSION AT FRAME 76 - FRAME 77, STRINGER 41 LH - 42 LH REPAIRED AS PER REPAIR DESIGN APPROVAL SHEET REF.        
80779761/003/2020 ISSUE A, ENGINEERING REPAIR/ AUTHORIZATION NO. 586365-14 REV ORIGINAL.
